# SDR NX4R00001

- Difficulty date: April 27, 2010
- Submitted: July 8, 2010
- Operation: General aviation
- Aircraft: N902ER
- Make and model: Diamon DA 42
- Aircraft serial: 42278
- Aircraft time: 625 hours
- Engine: Lyc IO360M1A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141100
- Condition: Cracked
- Location: Zone 500
- Part time: 625 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, A FUEL STAIN WAS NOTICED IN THE LT AUX TANK AREA. THE TANK WAS REMOVED AND INSPECTED. THERE WERE CRACKS FOUND AT SEVERAL OF THE WELD POINTS WHERE AN INTERNAL BAFFLE IS WELDED TO THE BOTTOM PANEL OF THE TANK. A NEW TANK (PN-D60-2814-11-00) WAS INSTALLED.
